# SDR CAL951066

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rubber Duct
- Part number: 22142231
- Condition: Blown
- Location: Nr 2 Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 0900 - THE SYSTEM NR 1 AND NR 2 MANIFOLD FAIL LIGHTS ILLUMINATED IN FLIGHT WITH NR 2 DISPLAYING THE LOWEST PRESSURE.  THE AIRCRAFT WAS RETURNED TO GUM WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BLOWN RUBBER DUCT ON NR 2 PACK HEAT EXCHANGER.  THE DUCT WAS REPLACED AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS PRESSURIZED TO 4 PSI USING PACKS NR 2 AND NR 3, AND NO ABNORMAL INDICATIONS WERE NOTED.  (M)
